International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 4, Pages 187-194

Sobolev cohomology for locally polycylindrical domains

Patrick W. Darko

Department of Mathematics and Computer Science, Lincoln University of the Commonwealth of Pennsylvania, 1570 Old Baltimore Pike, Lincoln University 19352, PA, USA

Received 13 April 2001

Copyright © 2002 Patrick W. Darko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Cauchy-Riemann equation is solved with LP-Sobolev space estimates and the result is used to obtain vanishing theorems on locally polycylindrical domains.